Diffeomorphic types of the complements of arrangements of hyperplanes
Compositio Mathematica, Tome 92 (1994) no. 2, pp. 133-155
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__92_2_133_0,
author = {Jiang, Tan and Yau, Stephen S.-T.},
title = {Diffeomorphic types of the complements of arrangements of hyperplanes},
journal = {Compositio Mathematica},
pages = {133--155},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {92},
number = {2},
mrnumber = {1283226},
zbl = {0828.57018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__92_2_133_0/}
}
TY - JOUR AU - Jiang, Tan AU - Yau, Stephen S.-T. TI - Diffeomorphic types of the complements of arrangements of hyperplanes JO - Compositio Mathematica PY - 1994 SP - 133 EP - 155 VL - 92 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1994__92_2_133_0/ LA - en ID - CM_1994__92_2_133_0 ER -
Jiang, Tan; Yau, Stephen S.-T. Diffeomorphic types of the complements of arrangements of hyperplanes. Compositio Mathematica, Tome 92 (1994) no. 2, pp. 133-155. http://geodesic.mathdoc.fr/item/CM_1994__92_2_133_0/
